Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Leonid Polterovich and Daniel Rosen
Title: Function theory on symplectic manifolds
Additional book information: CRM Monograph series, vol. 34, American Mathematical Society, Providence, Rhode Island, 2014, xii+203 pp., ISBN 978-1-4704-1693-5

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: Yakov Eliashberg
Affiliation: Department of Mathematics, Stanford University
Email: eliash@stanford.edu
Journal: Bull. Amer. Math. Soc. 54 (2017), 135-140
MSC (2010): Primary 53Dxx; Secondary 57R17, 81S10, 81P15, 22F65, 20F99, 28A10
DOI: https://doi.org/10.1090/bull/1547
Published electronically: August 17, 2016
Review copyright: © Copyright 2016 American Mathematical Society
American Mathematical Society